# SDR MTNA20171009001

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 36,934 hours, 39,266 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Handle
- Part number: 195151
- Part serial: 879
- Condition: Faulty
- Location: Nr 2
- Part time: 36,934 hours, 39,266 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, THE NR 2 ENGINE FIRE WARNING ILLUMINATED FOR APPROXIMATELY THREE SECONDS AND THEN EXTINGUISHED. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE NR 2 FIRE HANDLE WAS REPLACED, OPS CHECKED GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
